# SDR DALA2018030400039

- Difficulty date: March 2, 2018
- Submitted: March 4, 2018
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 49,297 hours, 6,369 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DAMAGE ON INNER AFT CARGO DOOR SKIN BETWEEN FR 62-62A.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND FILLERS PER SRM 52-32.
